English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Hofer geometry of a subset of a symplectic manifold

MPS-Authors
/persons/resource/persons236291

Swoboda,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Swoboda_Hofer_oa_2013.pdf
(Any fulltext), 296KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Swoboda, J., & Ziltener, F. (2013). Hofer geometry of a subset of a symplectic manifold. Geometriae Dedicata, 163, 165-192. doi:10.1007/s10711-012-9743-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1A4E-9
Abstract
There is no abstract available